Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello I believe I can help you with your concern
I am so sorry that you have been having these issues with the Paxil, I can imagine how distressing this must be for you.
Usually any side effects associated with Paxil resolve within 6-8 weeks, but since you are still having these morning anxiety attacks you can increase the dosage. Also some physicians prescribe a low dose benzodiazepine (e.g. Ativa, Xanax, or Klonopin) to combat this until the full effectiveness of the Paxil is achieved
Typically Paxil and Celexa have the same amount of side effects, but the Paxil is usually more effective for anxiety issues. The best SSRI antidepressant though with the least amount of side effects is the Lexapro at 10-20mg
Ok. thank you.. So the increase in dosage may help with the morning attacks.
Also for PTSD, Buspar is a great SSRI type medication that has a tranquilizer effect which makes it very effective for anxiety issues
Yes it can help with the morning attacks
But so can a low dose of a benzodiazepine too
Sorry. One last question. Can Buspar and Paxil be taken together? Or is it one or the other?
They should not be taken together at substantial doses because this can increase the likelihood of a condition called Serotonin Syndrome, which is very severe. But if you take moderate doses of both or a minimal dose of one of the medication, then the risk of Serotonin Syndrome drops considerably, but of course there is still always a risk. Still the two medications have been taken together without any complications, I just want you to be aware of the possible, although nor probable, risk
Here is a link explaining it too
Great. Thank you very much! What range do I rate you from 1 to 10?
Well I think there should be smiley faces at the bottom of the chat, so what ever you feel is fair for the service I gave is what you can put. Obviously my goal is to provide you with excellent service today
Ok I see them... You very helpful.